# SDR VNAA202412240080

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009S
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FRAME @F.S 1015 REQUIRES BEING SPLICED FROM STR 25R AND STR 26L FOR ACCESS TO STRINGER REPLACEMENT AT STR 26R.   COMPLIED WITH LWR FRAME @F.S 1015 REQUIRES BEING SPLICED FROM STR 25R AND STR 26L IAW MHIRJ REO 670-53-61-2368 REV --.
